# SDR 9504309754

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL AT DTW.  ABORTED TAKEOFF AND RETURNED TO GATE.  DISCREPANCY COULD NOT BE DUPLICATED DURING OPERATIONAL CHECK.  AIRCRAFT RETURNED TO SERVICE.
